this may be due to dryness
you can 1. Blink a lot
2. Wash eyes with fresh water
3. Cold compresses
4. Use lubricating eye drop like veldrop gel frequently
This is a provisional diagnosis. Consult your ophthalmologist for detailed examination.
Please follow the tips below to feel better:
Wear anti-glare spectacles while using a computer.
Practice the 20/20/20 exercise. Every 20 minutes, focus/look at an object that's at least 20 feet away, for 20 seconds.
Blink often when you are watching TV or working on your computer.
Decrease the brightness level of your computer’s/mobile phone’s screen .Don't decrease it so much that you have trouble seeing.
Minimize watching television.
Use UV protection sun glasses when out in the sun.
You can also use artificial tear eye drops (E.g. Refresh) every 2- 3 hours to keep the eyes moist.
Make sure you get at least 7 hours of sleep every night.
One of the causes of twitching is stress, eyestrain. But yes if it persists even beyond some more days then you will need further evaluation because one of the causes is neurological. There are temporary solutions to it.
Hye. Thankyou for the query.
No medicine or tablet will cause weight loss in isolation. Even if you lose weight it is muscle loss which shows as a loss on the scale. This weight comes back doubled once you are back to your routine.
Bloating and heaviness could be due to cellulose. If your diet is fiber rich or you are not taking enough water etc it can cause bloating and constipation. Just adding cellulose cannot cause weight loss.
Your diet and exercise is very crucial for healthy fat loss which lasts.
You can try 'Yogic breathing' for 5 minutes every morning and evening. Take lots of water. Don't spend too much time over the Internet and Computer/Mobile games. Stay away from porn. Keep good company and discuss your issues with seniors/parents and I am sure by venting out your feelings you will feel better. Much better I can assure you.